MAUDE Adverse Event Report: TIDI Products LLC 8070 TENT AND FRAME; Patient Bed With Canopy/Restraints

TIDI Products LLC 8070 TENT AND FRAME; Patient Bed With Canopy/Restraints
Model Number A8070TF
Medical Device Problem Codes Mechanical Problem (1384); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was thrashing around in the posey bed and the side panel popped open at the zipper.It also caused a tear in the seam.When side panel became unsecure the patient began to fall out of the bed no harm was reported to the patient.Clincians believe incident was a direct result of patient using excessive force inside the enclosure bed.
 
Additional Manufacturer Narrative
The product has been received and is scheduled to be evaluated but evaluation has not been completed at the time of this report.Therefore, this event is reported based on the information provided by the customer.Confirmation of the customer's complaint and the root cause could not be determined.Posey beds are multi-use items.As such, it is anticipated that the units may experience wear over time, and as part of standard care the beds should be inspected prior to use.If damage is noted during these routine bed inspections, the unit should not be put into use with a patient and should be replaced.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Service issues are trended and reviewed by management on a monthly basis.As part of this monthly review, trends and excursions above control limits will be assessed, documented and acted upon as warranted.No corrective or preventative actions are necessary at this time.Manufacturer reference file: (b)(4).

Brand Name
8070 TENT AND FRAME
Common Device Name
Patient Bed With Canopy/Restraints
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50787880
Report Number2182318-2026-00096
Device Sequence Number18774059
Product Code OYS
UDI-Device Identifier10190676000996
UDI-Public10190676000996
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberA8070TF
Device Catalogue NumberA8070TF
Device Lot Number2020110615
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown